# SDR IPXA2017081820669

- Difficulty date: August 4, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75732
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERNAL FUSELAGE SKIN DOUBLER CORRODED BS 1325 LONGERON 15R.  REPAIRED IAW EA 011-5330-01-A6937, REV IR, AND EO MD11-5330-65313-A.
